, Volume 25, Issue 2, pp 357-362
Date: 17 Nov 2012

New exact solutions to the compound KdV-Burgers system with nonlinear terms of any order

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we obtain some new exact solutions of compound KdV-Burgers system with nonlinear terms of any order by using the \((\frac{G^{\prime }}{G})\) -expand method. In addition, the solitary wave ansatz method is used to carry out this integration. Subsequently, it has been proved that the soliton solution exist only for the KdV-Burgers equation.